# SDR SWAA2024072918056

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,242 hours, 16,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR AFT OF THE L1 DOOR IS INOP<[01] REPLACED EXTERIOR EMERGENCY LIGHT LAMP AFT OF L1 DOOR PER AMM 33-51-04. OP CHECK GOOD
